# SDR A6WA202112178029

- Difficulty date: October 23, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 39,861 hours, 38,675 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 601R35005
- Part serial: NSN
- Condition: Dented
- Location: 654.50+10-654.50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LOWER BELLY SKIN EXTERIOR HAS 3 EACH DENTS AT FS 654.50+10-FS 654.50+16 AND  S25R+1 S26L+4. DENT DIMENSIONS ARE AS FOLLOW: (P1) = FS654.50+12 & S26L+4 = .500"L X .455"W X .016"D (P2) = FS654.50+10 & S26R+4 = .550"L X .450"W X .007"D (P3) = FS654.50+16 & S25R+1 = .500"L X .400"W X .017"D ALL (3 EACH) DENTS ARE NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 53-00-31 REV. 38. MAINTENANCE FOUND GOUGE ON INTERIOR SIDE OF DENT (P2) WITH DIMENSIONS OF: (P4) = FS654.50+10 & S26R+4 = 1.00"L X .700"W X .004"D. GOUGE (P4) IS NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 53-00-31 REV 38.  ****************AIRCRAFT REMOVED FROM SERVICE***********************  HAND DRESSED DAMAGED AREAS (P1)-(P3) TO ORIGINAL CONTOUR OF SKIN. BLENDED GOUGE (P4) TO A SMOOTH CONTOUR AT FS654.50+10 & S26R+4 AT SKIN INTERIOR. VERIFIED NO CRACKS. VERIFIED NO LOOSE/PULLED FASTENERS AND NO DAMAGE TO UNDERLYING STRUCTURE COMMON TO  REPAIR AREAS. HFEC PERFORMED WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH AT P1 TO P4 RE-EVALUATED SKIN AND FOUND WITHIN LIMITS IAW ASAP EA #AWAC-CRJ253-01747 REV B DATED 12/13/2021. ALL WORK PERFORMED IAW ASAP EA # AWAC-CRJ253-01747 REV B DATED 12/13/2021. WORK COMPLETED AT AERSALE CRS# 4AER685B ON W/O #003486 CARD #20028.  N435AW   TT:39,961   TC: 38,675
